I think I'm losing my hair due to sleeping on my husband's pillow
I've been all over the web and trying different kind of searches but I can't seem to find the answer I'm looking for. Maybe it just doesn't exist, but here's my question:
If your husband is using a Minoxidil product, could you have side effects of your own hair loss?
AND IF SO...
Will your hair eventually grow back?
I'm currently experiencing thining in one specific spot on my head and it all started around the same time he started with a minoxidil product with the strength of 5%.
Occasionally, I would sleep with his pillow, not even thinking that I could have my own side effects.
I'm just wondering if this is permanent, or if my hair will stop thining and go back to it's original full thick shape?.
Anything is possible - it could be... but HIGHLY unlikely - if it is because of your husbands pillow and the minox on it .. Then the hair will come back as it will have only shed as a side effect of the med. This will take 3/4 months .
Again highly unlikely unless your husband soaks his head in minox then gets into bed and you then soak up to residue with that part of your head that is thinning.. even writing this seems strange..
By coolchick in forum Introduce Yourself & Share Your Story
Last Post: 11-25-2009, 09:33 AM
By naj9 in forum Hair Loss Treatments
Last Post: 08-26-2009, 01:52 AM
By tbtadmin in forum BaldTruthTalk Videos
Last Post: 05-04-2009, 04:30 PM
By tbtadmin in forum Hair Transplant: Start Your Own Topic
Last Post: 05-03-2009, 05:30 AM
By Refuse2GoBald in forum Hair Loss Treatments
Last Post: 03-19-2009, 03:41 PM
» The Bald Truth